Darboux Transformations and Random Point Processes

TitreDarboux Transformations and Random Point Processes
Type de publicationArticle de revue
AuteurBertola, Marco , Cafasso, Mattia
PaysEtats-Unis
EditeurOxford University Press
VilleOxford
TypeArticle scientifique dans une revue à comité de lecture
Année2015
LangueAnglais
Date24/07/2014
Numéro15
Pagination6211-6266
Volume2015
Titre de la revueInternational Mathematics Research Notices
ISSN1073-7928
Résumé en anglais

In this paper, we describe a general method to derive formulas relating the gap probabilities of some classical determinantal random point processes (Airy, Pearcey, and Hermite) with the gap probability of the same processes with “wanderers”, “inliers”, and “outliers”. In this way, we generalize the Painlevé-like formula found by Baik for the Baik–Ben Arous–Péché distribution to many different cases, both in the one and multi-time setting. The method is not ad hoc and relies upon the notion of Schlesinger transformations for Riemann–Hilbert problems.

URL de la noticehttp://okina.univ-angers.fr/publications/ua12558
DOI10.1093/imrn/rnu122
Lien vers le document

http://imrn.oxfordjournals.org/content/2015/15/6211

Titre abrégéInt. math. res. not.